Translator Disclaimer
September 2018 On the structure of band edges of $2$-dimensional periodic elliptic operators
Nikolay Filonov, Ilya Kachkovskiy
Author Affiliations +
Acta Math. 221(1): 59-80 (September 2018). DOI: 10.4310/ACTA.2018.v221.n1.a2

Abstract

For a wide class of $2$-dimensional periodic elliptic operators, we show that the global extrema of all spectral band functions are isolated.

Funding Statement

The first author was supported by RFBR Grant 16–01–00087 and by Simons Foundation. The second author was supported by AMS Simons Travel Grant 2014–2016 and by NSF grant DMS–1758326.

Dedication

To the memory of Yuri Safarov, our dear friend and colleague

Citation

Download Citation

Nikolay Filonov. Ilya Kachkovskiy. "On the structure of band edges of $2$-dimensional periodic elliptic operators." Acta Math. 221 (1) 59 - 80, September 2018. https://doi.org/10.4310/ACTA.2018.v221.n1.a2

Information

Received: 26 March 2016; Published: September 2018
First available in Project Euclid: 19 June 2019

zbMATH: 1407.35072
MathSciNet: MR3877018
Digital Object Identifier: 10.4310/ACTA.2018.v221.n1.a2

Rights: Copyright © 2018 Institut Mittag-Leffler

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.221 • No. 1 • September 2018
Back to Top